# SDR NSVA20070167

- Difficulty date: June 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Decu
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT TORQUE SPIKE ON TAKEOFF ROLL TO 101 PERCENT AT 40 KNOTS.  CLEANED CONNECTION ON LT DECU, GROUND RAN AIRCRAFT, OPS CHECK GOOD.
